MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) ASSURITY MRI; Implantable pulse generator, pacemaker (non-CRT)

ABBOTT MEDICAL (CRM-SYLMAR) ASSURITY MRI; Implantable pulse generator, pacemaker (non-CRT)
Model Number PM1272
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented with skin discoloration around the device implantation site due to an infection.The physician did not specify the cause of the infection or whether it was related to an abbott product or procedure.The pacemaker system was explanted, and the patient was recovering post-procedure.
 
Additional Manufacturer Narrative
A device history record (dhr) review was performed and review of the sterilization records confirmed normal sterilization cycles for the products.The device met specifications prior to leaving abbott manufacturing facilities.The results of the investigation are inconclusive since the device was not returned for analysis.

Brand Name
ASSURITY MRI
Common Device Name
Implantable pulse generator, pacemaker (non-CRT)
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25250478
Report Number2017865-2026-10680
Device Sequence Number21204790
Product Code LWP
UDI-Device Identifier05414734509572
UDI-Public(01)05414734509572(10)A000169050(17)260630
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P140033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberPM1272
Device Lot NumberA000169050
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Initial Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RIGHT VENTRICULAR LEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale